research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Numerical Solution of Linear Second Order BVPs by Using ExponentialSpline with Finite difference method (FDM)
الحل العددي لمسائل القيم الحدوديةالخطية من الرتبة الثانية باستعمال السبلاينالاسيةمع طريقة الفروقات المحددة

Author: Ahmed R. Khlefha احمد رشيد خليفة
Journal: Journal of Education for Pure Science مجلة التربية للعلوم الصرفة ISSN: 20736592 Year: 2017 Volume: 7 Issue: 1 Pages: 218-240
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

In this paper, a numerical schemeis proposed for the numerical solutions of the second order boundary value problems using exponential spline with finite differencemethod. The numerical results are obtained for different values of . Three test problems have been considered to test the accuracy of the proposed method, and to compare the compute results with exact solutions and other known me

في هذا البحث نقترح تطبيقالسبلاينالاسية مع طريقة الفروقات المحددة على مسائل القيم الحدودية من الرتبة الثانية.النتائج العددية التي حصلنا عليها كانت لقيم المختلفة, ثلاث مسائل تم اخذها لاختبار دقة الطريقة المقترحة, فضلا عن مقارنتها.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

Arabic and English (1)


Year
From To Submit

2017 (1)